IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On wave propagation in a deformed Mooney-Rivlin material


Author: M. Hayes
Journal: Quart. Appl. Math. 34 (1976), 319-321
MSC: Primary 73.53
DOI: https://doi.org/10.1090/qam/489250
MathSciNet review: 489250
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a homogeneously deformed incompressible Mooney--Rivlin material it is shown that there is a universal connection between the speeds of propagation of the plane transverse waves which may propagate in any direction in the material. Such connections are not valid, in general, for incompressible materials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.53

Retrieve articles in all journals with MSC: 73.53


Additional Information

DOI: https://doi.org/10.1090/qam/489250
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society